# SDR IPXA10562921

- Difficulty date: September 7, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525041
- Condition: Corroded
- Location: Bs 342-377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, INTERIOR FLOOR SHEAR WEB HAS CORROSION STA 342 TO 377, RBL 0 TO 25.  REPAIRED IAW ATS ER 10-4572.
